What are The Side Effects of Erectile Dysfunction Pills

What are The Side Effects of Erectile Dysfunction Pills ?

Erectile dysfunction medicines

Erectile dysfunction (ED) can affect your quality of life by decreasing your sex satisfaction. ED can have many mental as well as physical triggers. ED is more common in men as they age due to physical causes. There are medications available that can help most men to treat ED.

The most well-known ED medications include:

  • sildenafil (Viagra)
  • vardenafil (Levitra)
  • tadalafil (Cialis)
  • avanafil (Stendra)

These prescription medicines increase the blood’s nitric oxide levels. Nitric oxide is a vasodilator, which means the blood vessels are expanded to help increase blood flow. Such medications are particularly effective in expanding the penis ‘ blood vessels. More blood in your penis can make it much easier for you when you are sexually aroused to get and maintain an erection.

Such medications, however, may also cause side effects. Here are six of ED’s most common side effects.

1) Vision changes

in ED drugs can literally change the way you see things. These can affect your eyesight slightly and even cause blurred vision. If you have had vision loss or a retinal disorder called retinitis pigmentosa, ED drugs are not recommended.
With your ED medicine, a complete loss of vision or changes that don’t go away can mean a more serious problem. When you experience these signs, seek emergency medical treatment.

2) Headaches

Headaches are the most common side effect of ED medications. The sudden change in blood flow causes headaches due to the increased amounts of nitric oxide.
That side effect is common to all types of ED products, and changing labels will not automatically relieve the symptoms. If you have headaches from your ED drug, discuss how to prevent them from your doctor.

3) Flushes

Flushes are transient skin redness periods Typically flushes start on your face and spread to parts of your body as well. Unlike blotchy skin, flushes can be mild, or extreme, unlike rashes. While the sight that makes you uncomfortable, flushes are not normally harmful.ED medication flushes may get worse if you:

  • When you eat spicy or hot foods
  • drink alcohol
  • outside at warm temperatures may get worse.

4) Problems with the digestive system

The ED drug may have unpleasant side effects on the digestive system. Indigestion and diarrhea are the most common ones.
Consider making lifestyle changes to reduce stomach pain and help alleviate minor problems. It may help to drink water rather than caffeinated beverages, alcohol, or juice. If it doesn’t work to change your diet, talk to your doctor about effective OTC remedies.

Must Check: Can Impotence be cured using Erectile Dysfunction Ring ?

5) Congestion and runny nose

A common symptom of ED drugs can be coughing or runny nose drainage or a runny or stuffy nose. In most cases, without treatment, these side effects go away. When they continue, talk to your doctor.

6) Headaches

Headaches are the most common ED-related side effect. The sudden change in blood flow causes headaches due to the increased levels of nitric oxide.

That side effect is common to all types of ED medications, and changing labels will not automatically relieve the symptoms. If you have headaches from your ED medicine, discuss how to prevent them from your doctor.

Recognizing rare, severe side effects

While taking erectile dysfunction medication, minor side effects are normal. Still, some side effects are not as common, and some may even be dangerous. Severe side effects of ED drugs may include:

  • priapism (erections lasting longer than 4 hours)
  • sudden changes in hearing
  • loss of vision

If you have any of these serious or major side effects, contact your doctor immediately.
Many people are at higher risk than others for these side effects. This may be due to other illnesses or other medications they are taking.

It is important to tell them about all the medications you take and other health conditions you have when seeking ED care with your doctor. Your specialist physician may suggest other treatment options, such as surgery or vacuum pumps if ED drugs are not right for you.

If you like this post then don’t forget to follow safehealths for instant updates of products with unexpected deals and discounts.

Leave a Reply

Your email address will not be published. Required fields are marked *